# SDR AUS20011458

- Difficulty date: December 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: BL7505
- Condition: Failed
- Location: Rescue Hoist
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RESCUE HOIST CABLE BROKE IN AN AREA APPROXIMATELY 100MM (4IN) ABOVE RESCUE HOOK ATTACHMENT POINT.
